Alert archive / Alabama / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 142, NWS Birmingham, AL

August 8, 20194 counties in Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Aug 8, 2019, 3:06 PM CDT for 4 counties in Alabama. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 8, 2019, 3:06 PM CDT (20:06 UTC)
Expired
Aug 8, 2019, 3:45 PM CDT
In force
39 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bibb County, AL, Hale County, AL, Perry County, AL, Tuscaloosa County, AL

The radar

The Birmingham radar (KBMX), 67 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 8.1 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2019-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 354 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2019-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
354 J/kg
Mixed-layer CIN
-101 J/kg
Mixed-layer LCL
1332 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

594 
WUUS54 KBMX 082006
SVRBMX
ALC007-065-105-125-082045-
/O.NEW.KBMX.SV.W.0142.190808T2006Z-190808T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
306 PM CDT Thu Aug 8 2019

The National Weather Service in Birmingham has issued a

* Severe Thunderstorm Warning for...
  South central Tuscaloosa County in west central Alabama...
  Northwestern Perry County in central Alabama...
  Northeastern Hale County in west central Alabama...
  Southwestern Bibb County in central Alabama...

* Until 345 PM CDT.

* At 306 PM CDT, a severe thunderstorm was located 7 miles east of
  Moundville, or 13 miles south of Tuscaloosa, moving southeast at 40
  mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Moundville, Low Gap, Mertz, Eoline, Englewood, Little Sandy,
  Maxwell, Phipps, Hull, Hagler, Duncanville, Pearson, Harmon,
  Wateroak, Ellards and Elliots Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3306 8765 3315 8748 3304 8723 3277 8718
      3279 8753
TIME...MOT...LOC 2006Z 319DEG 33KT 3301 8751 

HAIL...<.75IN
WIND...60MPH
 
$$

89^GSatterwhite
3 follow-up statements
034 
WWUS54 KBMX 082018
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
318 PM CDT Thu Aug 8 2019

ALC007-065-105-125-082045-
/O.CON.KBMX.SV.W.0142.000000T0000Z-190808T2045Z/
Tuscaloosa AL-Perry AL-Hale AL-Bibb AL-
318 PM CDT Thu Aug 8 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTH CENTRAL TUSCALOOSA...NORTHWESTERN PERRY...NORTHEASTERN HALE
AND SOUTHWESTERN BIBB COUNTIES...

At 318 PM CDT, a severe thunderstorm was located over Low Gap, or 16
miles west of Brent, moving southeast at 25 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Eoline, Low Gap, Mertz, Duncanville, Pearson, Harmon, Wateroak,
Phipps, Ellards and Hagler.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3304 8760 3312 8742 3304 8723 3277 8718
      3279 8753
TIME...MOT...LOC 2018Z 305DEG 24KT 3298 8744 

HAIL...<.75IN
WIND...60MPH
 
$$

89^GSatterwhite
211 
WWUS54 KBMX 082031
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
331 PM CDT Thu Aug 8 2019

ALC125-082040-
/O.CAN.KBMX.SV.W.0142.000000T0000Z-190808T2045Z/
Tuscaloosa AL-
331 PM CDT Thu Aug 8 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL TUSCALOOSA
COUNTY IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3300 8737 3301 8723 3277 8718 3279 8748
      3300 8750
TIME...MOT...LOC 2030Z 319DEG 23KT 3292 8738 

$$

ALC007-065-105-082045-
/O.CON.KBMX.SV.W.0142.000000T0000Z-190808T2045Z/
Perry AL-Hale AL-Bibb AL-
331 PM CDT Thu Aug 8 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR NORTHWESTERN PERRY...NORTHEASTERN HALE AND SOUTHWESTERN BIBB
COUNTIES...

At 330 PM CDT, a severe thunderstorm was located over Mertz, or 12
miles west of Brent, moving southeast at 25 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Low Gap, Eoline, Mertz, Wateroak and Ellards. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3300 8737 3301 8723 3277 8718 3279 8748
      3300 8750
TIME...MOT...LOC 2030Z 319DEG 23KT 3292 8738 

HAIL...<.75IN
WIND...60MPH
 
$$

89^GSatterwhite
120 
WWUS54 KBMX 082038
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
338 PM CDT Thu Aug 8 2019

ALC007-065-105-082048-
/O.EXP.KBMX.SV.W.0142.000000T0000Z-190808T2045Z/
Perry AL-Hale AL-Bibb AL-
338 PM CDT Thu Aug 8 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PERRY...
NORTHEASTERN HALE AND SOUTHWESTERN BIBB COUNTIES WILL EXPIRE AT 345
PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty 
winds around 40 mph and heavy rain are still possible with this 
thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Birmingham.

LAT...LON 3300 8737 3301 8723 3277 8718 3279 8748
      3300 8750
TIME...MOT...LOC 2038Z 319DEG 33KT 3287 8733 

$$

89^GSatterwhite

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 12:47 PM CDT, 2 hours 19 minutes earlier.

Area forecast discussion, Aug 8, 12:47 PM CDT, 2 hours 19 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
1247 PM CDT Thu Aug 8 2019

.UPDATE...
For 18Z Aviation.

&&

.SHORT TERM...
/Updated at 0413 AM CDT Thu Aug 08 2019/

Today and Tonight.

For a fairly quiet morning, it has been quite active in regards to
forecast impacts across the area. First in the wake of the rain from
yesterday, dense fog has developed across the northern counties.
Therefore have added in a dense fog advisory through 9 am. Now
attention shifts to the heat. Temperatures are expected to climb
quickly and dewpoints will not mix out before the heat advisory
criteria, heat index of 105 degrees, is met. Looks like the warmest
locations will be in the south from Pickens county through Russell
county. Areas in the northwest will also get close to, or just
exceed criteria, so included Shelby and Jefferson and counties to
the west as well.

As we shift into the afternoon, another impulse will slide into the
west. With the very warm temperatures and plenty of instability, fat
cape profiles and dry air aloft, straight line wind damage will
be possible. Will be including a marginal risk for severe weather
across the west through 9 pm. Will do an update this morning once
the sounding comes in to adjust the risk area if needed. Activity
dissipates this evening and then we will watch another possible
MCS develop to our NW and slide into the area, as we remain in the
northwest flow. Looks like the bulk of the activity will move in
after sunrise but the northwest may see activity as early as 4 am.
Highs today will be in the mid to upper 90s and lows in the 70s.

16

.LONG TERM...
/Updated at 0413 AM CDT Thu Aug 08 2019/

Friday through Wednesday.

The northwest flow MCS train continues on Friday as an upper low
near James Bay moves into Quebec and a mid-level anticyclone remains
over Texas. Meanwhile a cold front will be located over the Ohio
Valley with a pre-frontal trough over the Mid-South. One shortwave
could trigger some showers/storms across the north during the
morning, but CAMs are focusing more on a shortwave/MCV further west
over Arkansas with convection/a potential MCS moving into/developing
across the western half of the state by afternoon. Assuming
convection holds off until afternoon, heat indices will likely reach
105 degrees across the area by midday, and an extension to the heat
advisory may become necessary. Will have to monitor again for the
potential for an isolated severe storm. However, soundings will be
transitioning to more tropical-like profiles as PWATs increase,
resulting in less dry air aloft/DCAPE and weaker lapse rates, which
could potentially mean a shifting threat from damaging winds to
still gusty but sub-severe winds and locally heavy rainfall. Will
hold off on any severe mention in the HWO due to this uncertainty,
while continuing to mention heat impacts. Another MCS could impact
the area sometime overnight Friday night into Saturday morning, but
confidence in this remains low. Current thinking is that cold pool
from this MCS will keep heat indices below criteria on Saturday but
will continue to monitor.

Flow aloft will transition to northerly Saturday afternoon/Saturday
night as the deep upper low/trough push eastward towards the
Canadian Maritimes and the upper ridge begins to build eastward.
This should allow for some drier air aloft to work into the area,
which along with the increased subsidence associated with the ridge
should have a generally suppressive effect on convection Sunday into
early next week. There are still some differences in the guidance as
the ECMWF continues to have a much stronger push of drier air both
aloft and at the surface with lower dew points, potentially due to a
stronger wave of low pressure developing along the front due to
convective feedbacks. Meanwhile in the GFS solution moisture gets
trapped under the ridge, which could allow for isolated to widely
scattered showers/storms with any weak disturbances moving through,
and much higher dew points. Either solution results in very hot
conditions with highs in the mid to upper 90s, and a few 100F
temperature readings are not out of the question. But the difference
in dew points will have a big impact on potential heat indices. A
compromise solution yields heat indices reaching 105 in many areas,
and will continue to advertise heat impacts in the HWO. Rain chances
will begin to increase by mid-week ahead of another approaching cold
front.

32/Davis

&&

.AVIATION...
18Z TAF Discussion.

Scattered storms will continue to develop through the afternoon,
with the best coverage along/south of the I-22/Hwy 280 corridor.
Therefore, have TEMPO TSRA at most sites for several hours, with
the exception of ASN/ANB (VCTS). Coverage will decrease thru the
evening as most of the activity gradually shifts southward. Some
patchy fog is possible late tonight, so may need to refine
visibility forecasts for some locations in future forecasts.

19

&&

.FIRE WEATHER...

Additional development of showers and thunderstorms by this
afternoon is expected across the entire area. Best chances will
be in the south and west as another storm complex rolls through
during the afternoon. On and off shower and thunderstorms chances
continue Friday and Saturday. No critical fire weather conditions
are anticipated due to a humid air mass, however portions of
central Alabama will remain in slight drought conditions.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     71  91  71  92  69 /  20  40  40  40  10
Anniston    72  92  73  91  71 /  20  30  40  40  10
Birmingham  74  93  74  93  73 /  30  40  40  40  10
Tuscaloosa  74  94  75  93  74 /  20  60  40  50  20
Calera      72  93  72  92  71 /  30  40  40  50  10
Auburn      73  92  74  92  73 /  30  40  30  40  20
Montgomery  74  95  75  94  74 /  30  50  30  50  20
Troy        73  94  74  92  73 /  30  50  30  50  20

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
Heat Advisory until 9 PM CDT this evening for the following
counties: Autauga...Barbour...Bibb...Bullock...Chilton...
Dallas...Elmore...Greene...Hale...Jefferson...Lowndes...Macon...
Marengo...Montgomery...Perry...Pickens...Pike...Russell...
Shelby...Sumter...Tuscaloosa.

&&
Hazardous weather outlook, Aug 8, 1:20 PM CDT, 1 hour 46 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
120 PM CDT Thu Aug 8 2019

ALZ011>015-017>050-092130-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
120 PM CDT Thu Aug 8 2019

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...This Afternoon and Tonight.

Isolated severe storms are possible through 9 PM this evening,
mainly along and south of a line from Haleyville to Birmingham to
Phenix City. Damaging winds up to 60 mph will be the main threat.

Heat indices of 105 to 107 degrees are expected today along and
south of a Birmingham to Wetumpka to Phenix City line.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Isolated severe storms are possible on Friday from noon to 9 PM
across all of Central Alabama. Damaging winds up to 60 mph will be
the main threat.

Hot and humid conditions with heat indices reaching or exceeding 105
degrees are possible on Friday and again Monday through Wednesday of
next week.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
through this evening and again on Friday afternoon and evening.

In the hours before

Special weather statement, Aug 8, 1:43 PM CDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Birmingham AL
143 PM CDT Thu Aug 8 2019

ALZ048-081915-
Russell AL-
143 PM CDT Thu Aug 8 2019

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL RUSSELL COUNTY UNTIL
215 PM CDT...

At 143 PM CDT, Doppler radar was tracking a strong thunderstorm over
Uchee, or near Hurtsboro, moving east at 25 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Hurtsboro, Seale, Russell County Sports Complex, Uchee and
Hatchechubbe.

LAT...LON 3223 8543 3238 8543 3237 8506 3217 8518
TIME...MOT...LOC 1843Z 285DEG 21KT 3231 8538

89^GSatterwhite
Special weather statement, Aug 8, 1:52 PM CDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Birmingham AL
152 PM CDT Thu Aug 8 2019

ALZ031-081930-
Greene AL-
152 PM CDT Thu Aug 8 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GREENE COUNTY UNTIL
230 PM CDT...

At 152 PM CDT, Doppler radar was tracking a strong thunderstorm near
New West Greene, or 10 miles south of Aliceville, moving southeast at
20 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Eutaw, Boligee, New West Greene, West Greene, Pleasant Ridge, New
Mount Hebron, I 20 Rest Area Near Eutaw, Clinton and Warsaw.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3294 8820 3294 8817 3296 8819 3295 8817
      3296 8816 3298 8817 3300 8817 3302 8816
      3303 8814 3304 8814 3291 8783 3276 8804
      3279 8807 3280 8807 3280 8808 3293 8821
TIME...MOT...LOC 1852Z 306DEG 18KT 3297 8814

89^GSatterwhite
Special weather statement, Aug 8, 2:11 PM CDT, 55 minutes before
Special Weather Statement
National Weather Service Birmingham AL
211 PM CDT Thu Aug 8 2019

ALZ048-081945-
Russell AL-
211 PM CDT Thu Aug 8 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL RUSSELL COUNTY UNTIL 245
PM CDT...

At 210 PM CDT, Doppler radar was tracking a strong thunderstorm over
Seale, or 14 miles southwest of Phenix City, moving east at 30 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Seale, Russell County Sports Complex, Uchee Creek, Fort Mitchell,
Fort Mitchell Activity Center and Parkmanville.

LAT...LON 3225 8492 3224 8491 3222 8493 3221 8498
      3220 8496 3218 8502 3227 8527 3241 8521
      3239 8498 3238 8499 3238 8497 3237 8499
      3236 8498 3234 8501 3232 8501 3230 8494
      3226 8489
TIME...MOT...LOC 1910Z 278DEG 25KT 3229 8516

89^GSatterwhite
Special weather statement, Aug 8, 2:23 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Birmingham AL
223 PM CDT Thu Aug 8 2019

ALZ022-023-082000-
Pickens AL-Tuscaloosa AL-
223 PM CDT Thu Aug 8 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TUSCALOOSA AND
NORTHEASTERN PICKENS COUNTIES UNTIL 300 PM CDT...

At 222 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Ashcraft Corner to Lake Lurleen State
Park. Movement was southeast at 25 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Tuscaloosa, Northport, Gordo, Reform, Holt, Coker, McFarland Mall,
Lake Lurleen State Park, Shelton State Community College, Tuscaloosa
Amphitheater, Bryant Denny Stadium, Tuscaloosa Regional Airport,
University Mall, Deerlick Creek Campgrounds, Lake Tuscaloosa, Moores
Bridge, Flatwoods, Fosters Boat Landing, Lake Harris and Stillman
College.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3353 8784 3352 8783 3327 8741 3312 8750
      3309 8771 3342 8804
TIME...MOT...LOC 1922Z 323DEG 21KT 3347 8793 3330 8771

89^GSatterwhite
Special weather statement, Aug 8, 2:39 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Birmingham AL
239 PM CDT Thu Aug 8 2019

ALZ044-082015-
Montgomery AL-
239 PM CDT Thu Aug 8 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MONTGOMERY COUNTY
UNTIL 315 PM CDT...

At 238 PM CDT, Doppler radar was tracking a strong thunderstorm over
southeastern Montgomery, moving southeast at 15 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Southeastern Montgomery, Pike Road, Mount Meigs, Auburn University In
Montgomery, Pinedale, Waugh, Carters Hill, Cecil and Barachias.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3231 8626 3242 8610 3234 8599 3233 8599
      3233 8597 3232 8596 3230 8595 3228 8592
      3227 8598 3225 8599 3225 8600 3223 8600
      3216 8612
TIME...MOT...LOC 1938Z 324DEG 13KT 3233 8616

89^GSatterwhite
Special weather statement, Aug 8, 2:55 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Birmingham AL
255 PM CDT Thu Aug 8 2019

ALZ023-032-034-082045-
Hale AL-Bibb AL-Tuscaloosa AL-
255 PM CDT Thu Aug 8 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TUSCALOOSA...
NORTHEASTERN HALE AND WEST CENTRAL BIBB COUNTIES UNTIL 345 PM CDT...

At 254 PM CDT, Doppler radar was tracking a strong thunderstorm over
Shelton State Community College, or 7 miles south of Tuscaloosa,
moving southeast at 40 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Southwestern Tuscaloosa, Northport, Moundville, McFarland Mall,
Shelton State Community College, Tuscaloosa Amphitheater, Tuscaloosa
Regional Airport, Low Gap, Mertz, Englewood, Little Sandy, Maxwell,
Moundville Airport, Fosters Boat Landing, Hull, Mound State Park,
Stillman College, Elliots Creek, Harper Hill and Havana.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3313 8778 3324 8761 3301 8731 3287 8738
      3288 8742 3287 8742 3285 8762
TIME...MOT...LOC 1954Z 319DEG 33KT 3310 8758

89^GSatterwhite

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 7:50 PM CDTSpecial Weather StatementBMXWalker40 min
Aug 7, 8:12 PM CDTSevere Thunderstorm WarningBMXBullock, Macon, Russell19 min
Aug 8, 3:53 AM CDTDense Fog AdvisoryBMXBlount, Calhoun, Cherokee, Etowah, Fayette, Jefferson and 5 more5 hr
Aug 8, 3:53 AM CDTHeat AdvisoryBMXAutauga, Barbour, Bibb, Bullock, Chilton, Dallas and 20 more60 hr
Aug 8, 12:17 PM CDTSpecial Weather StatementBMXElmore28 min
Aug 8, 12:30 PM CDTSevere Thunderstorm WarningBMXElmore, Lee, Macon, Tallapoosa24 min
Aug 8, 1:03 PM CDTSpecial Weather StatementBMXLee27 min
Aug 8, 1:21 PM CDTSpecial Weather StatementBMXLee54 min
Aug 8, 1:43 PM CDTSpecial Weather StatementBMXRussell32 min
Aug 8, 1:52 PM CDTSpecial Weather StatementBMXGreene38 min
Aug 8, 2:11 PM CDTSpecial Weather StatementBMXRussell34 min
Aug 8, 2:23 PM CDTSpecial Weather StatementBMXTuscaloosa37 min
Aug 8, 2:39 PM CDTSpecial Weather StatementBMXMontgomery36 min
Aug 8, 2:55 PM CDTSpecial Weather StatementBMXTuscaloosa50 min
Aug 8, 3:37 PM CDTSpecial Weather StatementBMXAutauga23 min
Aug 8, 3:40 PM CDTSpecial Weather StatementBMXPerry35 min
Aug 8, 4:23 PM CDTSpecial Weather StatementBMXDallas37 min
Aug 8, 5:04 PM CDTAreal Flood AdvisoryBMXDallas116 min
Aug 8, 5:06 PM CDTSpecial Weather StatementBMXLowndes39 min
Aug 8, 5:22 PM CDTSpecial Weather StatementBMXMarengo38 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.